# SDR CA141124005

- Difficulty date: November 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 55,060 hours
- Engine: Pwa PW123
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) CREW REPORTED THAT AFTER TAKE-OFF THEY SELECTED GEAR UP AT 125 KNOTS, FLAPS AT 5 DEGREES, AND THE LH SIDE FAILED TO RETRACT, THEY RECIEVED A LH GEAR UNSAFE LIGHT, AS WELL AS A RED UNSAFE LIGHT IN THE HANDLE, THEY COULD HEAR THE HYDRAULIC PUMP STILL RUNNING TO TRY AND RETRACT THE GEAR, THEY SELECTED THE GEAR TO THE DOWN POSITION, AND ATTEMPTED A SECOND RETRACTION SUCCESSFULLY, THE GEAR CAME DOWN AND OPERATED NORMALLY ON APPROACH.  MAINTENANCE FOUND LH MAIN LANDING GEAR DOOR ACTUATOR AT FAULT AND LEAKING PAST THE PISTON. REPLACED ACTUATOR WITH A SERVICEABLE UNIT. LEAK AND F/T GEAR SERVICEABLE. GEAR SWING COMPLETED.
